Convex solutions of systems arising from monge-ampère equations

Wang, Haiyan: Convex solutions of systems arising from monge-ampère equations. Electronic journal of qualitative theory of differential equations : special edition, (1) 26. pp. 1-8. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_026_001-008.pdf

Download (104kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 26
Page Range: pp. 1-8
ISSN: 1417-3875
Uncontrolled Keywords: Konvex megoldás, Monge–Ampère egyenlet
Additional Information: Bibliogr.: 8. p.
Date Deposited: 2017. May. 19. 11:48
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42805

Actions (login required)

View Item View Item